# SDR 2008FA0000449

- Difficulty date: July 1, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N602FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2841196
- Engine: Lyc O320*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 7955300
- Condition: Corroded
- Location: Fuselg To Wndshd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEEL FITTINGS (PN 79553-00) LT AND (PN 79553-01(RT) WERE FOUND WITH SEVERE CORROSION DURING LT AND RT WINDSHIELD REMOVAL, THOSE FITTINGS CARRY STRUCTURAL LOADS AND LEFT UNCORRECTED COULD JEOPARDIZE THE INTEGRITY OF THE UPPER FUSELAGE SECTION, PROBABLE CAUSE COULD BE DISSIMILAR METAL CORROSION BETWEEN STEEL AND ALUMINUM AND A FOAM INSTALLED AT FACTORY WHICH KEEP MOISTURE IN, FOUND SAME PROBLEM IN OTHER AC.  (K)
